Asymptotic properties of the left Kaplan-Meier estimator via compact differentiability

G. Gomez, O Julia, F. Utzet

Research output: Contribution to journalArticleResearch

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)123-135
JournalCommunications in Statistics
Volume1
Issue number23
Publication statusPublished - 1 Jan 1994

Cite this

Gomez, G., Julia, O., & Utzet, F. (1994). Asymptotic properties of the left Kaplan-Meier estimator via compact differentiability. Communications in Statistics, 1(23), 123-135.